# SDR CA150303003

- Difficulty date: February 15, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bell 206L-1
- Engine: Allsn 250C18B
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Separated
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: T, A
- Precautionary procedure: E, D

## Discrepancy

(CAN) DURING ENGINE START A TURBINE BLADE EXITED THE ENGINE CASE, SEVERED THE FUEL CONTROL UNIT, WHICH CAUSED A FIRE.
